Skip to Content

Phentermine - Has anyone experienced headaches while taking this medicine?

Responses (1)

Anonymous 24 Jan 2012

Hello jennybjones. I couldn't find anything to say, yes, Phentermine causes headaches or migraines. I've followed this drug for some time now and people rarely report about headaches. I'd wait a bit and if they continues, don't ease up, I suggest mention it to your doctor. Get her/his thoughts to your question. Good wishes and health to you,pledge

decatur1995 7 Feb 2012

yes i took phentermine for a month and i noticed that i got headaches when i didn't eat enough and also when i didn't drink enough water too. remember that this is a appetite suppresant so you are not going to feel hungry but your body is going to show signs in order to tell u that ur body needs water and food and that is when i noticed that i got headaches. so try to drink lots of water and consume your 1000 to 1500 calories a day.

Anonymous 7 Feb 2012

Thanks for the update and information. Appreciated,pledge

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

I'm taking phentermine 15mg?

Posted 17 Dec 2010 1 answer

Withdrawal symptoms from Phentermine?

Posted 23 Aug 2011 1 answer

Metformin and phentermine?

Posted 19 Oct 2011 2 answers

What has been the best weight loss drug you took?

Posted 29 Apr 2013 4 answers